On generalized implicit vector variational inequality problems |
| |
Authors: | A. P. Farajzadeh A. Amini-Harandi |
| |
Affiliation: | (3) Dept. Math. Univ. Aegean, Karlovassi, Samos, Greece;(4) A.G. Anderson Graduate School of Management Univ. California, Riverside, California, USA |
| |
Abstract: | In this paper, we introduce and study the generalized implicit vector variational inequality problems with set valued mappings in topological vector spaces. We establish existence theorems for the solution set of these problems be nonempty compact and convex. Our results extend the results by Fang and Huang [ Existence results for generalized implicit vector variational inequalities with multivalued mappings, Indian J. Pure and Appl. Math. 36(2005), 629–640.] |
| |
Keywords: | |
本文献已被 SpringerLink 等数据库收录! |
|